# SDR ASOA201201738

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N824AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7203
- Aircraft time: 33,584 hours, 30,594 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SUPPORT BEHIND FS 349 IS CORRODED.  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00.   REMOVED CORRODED SECTION OF FLOOR SUPPORT IAW SRM 51-42-06.   FABRICATED PARTS IAW REO 61R-53-21-425 (STEP7) IAW SRM 51-24-21. REPLACED  IAW SRM 51-42-06, 51-26-00, 51-21-11, & REO 601R-53-21-425.
